advertisement
Question
Posted by: CONCERNED MOM | 2011/10/05

CONCERTA AND HEART PAIN

I KNOW YOU ARE GOING TO SAY THAT I SHOULD SEEK MEDICAL ADVICE , WHICH I DEFINATELY WILL, BUT HAVE YOU HEARD OF CONCERTA GIVING " HEART CRAMP"  (AS EXPLAINED BY MY 7 YEAR OLD ON CONCERTA. IM BESIDES MYSELF.HE HAS MENTIONED BEFORE THAT HE IS SORE AROUND HIS HEART ... ???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi CM

Chest pain is indeed one of the more SERIOUS adverse effects of Concerta (and related products). You are right in guessing that I'd say you need to see a doctor regarding this: Your doctor needs to, amongst others, test BP and heart rate.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/10/07

Hi CM

Chest pain is indeed one of the more SERIOUS adverse effects of Concerta (and related products). You are right in guessing that I'd say you need to see a doctor regarding this: Your doctor needs to, amongst others, test BP and heart rate.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement